Perturbations of determinants of matrices

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Let A,A˜ be n×n-matrices and {dk} be an arbitrary orthonormal basis in Cn. It is proved that the determinants satisfy the inequality [Formula presented] where ‖.‖ is the Euclidean norm and q=maxk⁡‖(A−A˜)dk‖.

Original languageEnglish
Pages (from-to)235-242
Number of pages8
JournalLinear Algebra and Its Applications
StatePublished - 1 Apr 2020


  • Bounds for determinants
  • Perturbations of determinants

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Perturbations of determinants of matrices'. Together they form a unique fingerprint.

Cite this